# SDR REXA2012062501018

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 9232
- Aircraft time: 8,294 hours, 5,703 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4303, FLAPS FAIL CAUTION.  AIRCRAFT LANDED SAFELY AND NO EMERGENCY WAS DECLARED.  PERFORMED OPS CHECKED IAW AMM 22-50-00, NO DEFECT NOTED.  OK FOR SERVICE.
